# SDR ASOA2014061310664

- Difficulty date: June 10, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 31,297 hours, 22,872 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON STATUS MESSAGE.  MESSAGE DISAPEARRED AFTER LANDING.  PERFORMED OPS TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00.  OPS TESTED GOOD.  CAN NOT DUPLICATE FAULT. ACFT OK FOR SERVICE.
